# SDR XNOA1208

- Difficulty date: November 2, 2004
- Submitted: November 3, 2004
- Operation: Air carrier
- Aircraft: N373PC
- Make and model: Airbus A300 B4-203
- Aircraft serial: 218
- Aircraft time: 37,740 hours, 30,849 cycles
- Engine: Ge CF650C2
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Gyro
- Condition: Fluctuates
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON CLIMB, ATT LIGHT ON ADI CAME ON.  CAPT ADI SHOWED 6 DEGREE NOSE HIGH.  CAPT AND F/O HSI SHOW 6 DEGREE DIFFERENCE.  LINE-UP AFTER 5 MINUTE LEVEL FLIGHT. REMOVED AND REPLACED NR 1 VERTICAL GYRO AND NR 3 DIRECTIONAL GYRO, BOTH SYSTEMS OPS CK GOOD IAW AMM 34-25-00.(STATUS:ORIG/CLOSED)
